A 28-year-old female asked:
getting my period every 2 weeks doctor put me on bith control pills now my period is a watery brown?
1 doctor answer • 3 doctors weighed in
Family Medicine 37 years experience
Transient: Hopefully, your cycly should normalize with time.
5602 viewsReviewed >2 years ago
A 33-year-old member asked:
Can you tell me more about bith control and my period?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 22 years experience
Birth Control: If you are talking about pills...The pill is one of the most studies medications in medical history. It is a hormone, so can effect each woman differently. However, as a normal effect, it overrides your normal hormonal routine keeping hormone levels even. Periods are usually very predictable, lighter, and less painful than prior to starting.
3576 viewsReviewed >2 years ago
Last updated Sep 17, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.